Research Repository

Model Approximation for Fuzzy Switched Systems with Stochastic Perturbation

Su, X, Wu, L, Shi, Peng ORCID: 0000-0001-8218-586X and Chen, LP (2014) Model Approximation for Fuzzy Switched Systems with Stochastic Perturbation. IEEE Transactions on Fuzzy Systems, 23 (5). 1458 - 1473. ISSN 1063-6706

Full text for this resource is not available from the Research Repository.
Item Type: Article
Edition: October 2015
Uncontrolled Keywords: fuzzy switched systems
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 16 Jun 2016 23:08
Last Modified: 19 Sep 2019 23:17
URI: http://vuir.vu.edu.au/id/eprint/30583
DOI: https://doi.org/10.1109/TFUZZ.2014.2362153
ePrint Statistics: View download statistics for this item
Citations in Scopus: 159 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar